# SDR HEEA062138

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBON SEAL LEAKING.  PART SCRAPPED.
